Advanced search
1 file | 145.26 KB Add to list

Halforders and automorphisms of chain structures

(2001) JOURNAL OF GEOMETRY. 71(1-2). p.1-18
Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 145.26 KB

Citation

Please use this url to cite or link to this publication:

MLA
Alinovi, Benedetta, Helmut Karzel, and Cristina Tonesi. “Halforders and Automorphisms of Chain Structures.” JOURNAL OF GEOMETRY 71.1-2 (2001): 1–18. Print.
APA
Alinovi, B., Karzel, H., & Tonesi, C. (2001). Halforders and automorphisms of chain structures. JOURNAL OF GEOMETRY, 71(1-2), 1–18.
Chicago author-date
Alinovi, Benedetta, Helmut Karzel, and Cristina Tonesi. 2001. “Halforders and Automorphisms of Chain Structures.” Journal of Geometry 71 (1-2): 1–18.
Chicago author-date (all authors)
Alinovi, Benedetta, Helmut Karzel, and Cristina Tonesi. 2001. “Halforders and Automorphisms of Chain Structures.” Journal of Geometry 71 (1-2): 1–18.
Vancouver
1.
Alinovi B, Karzel H, Tonesi C. Halforders and automorphisms of chain structures. JOURNAL OF GEOMETRY. 2001;71(1-2):1–18.
IEEE
[1]
B. Alinovi, H. Karzel, and C. Tonesi, “Halforders and automorphisms of chain structures,” JOURNAL OF GEOMETRY, vol. 71, no. 1–2, pp. 1–18, 2001.
@article{4278899,
  author       = {Alinovi, Benedetta and Karzel, Helmut and Tonesi, Cristina},
  issn         = {0047-2468},
  journal      = {JOURNAL OF GEOMETRY},
  language     = {eng},
  number       = {1-2},
  pages        = {1--18},
  title        = {Halforders and automorphisms of chain structures},
  url          = {http://dx.doi.org/10.1007/s00022-001-8547-3},
  volume       = {71},
  year         = {2001},
}

Altmetric
View in Altmetric